Hail, El Paso
- When
- May 31, 3:30 PM MST
- Where
- El Paso County, Clint
- Measured
- 1 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 31.583, -106.233
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before the first event at May 31, 12:56 PM MST, 2 hours 34 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 156 PM MDT WED MAY 31 2006 .SYNOPSIS... SOME UNSETTLED WEATHER CAN BE EXPECTED OVER THE BORDERLAND THROUGH FRIDAY AS A BACKDOOR COLD FRONT HAS INCREASED HUMIDITY. ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED BOTH THURSDAY AND FRIDAY. DRIER AND WARMER WEATHER WILL RETURN FOR THE WEEKEND AS HIGH PRESSURE ALOFT MOVES IN THE FOUR CORNERS REGION. && .DISCUSSION... BACKDOOR FRONT WITH SURGE OF MOISTURE WAS LOCATED NEAR THE RIO GRANDE AT EARLY AFTERNOON AND HAS SHOWN LITTLE MOVEMENT DURING PAST COUPLE OF HOURS. MAY NOT BE MUCH ADDITIONAL EROSION OF THE WESTERN EDGE OF THE MOISTURE AS CLOUD COVER OVER NM PLAINS AND THUNDERSTORM OUTFLOWS IN DEEPER MOISTURE TO OUR EAST HAVE REINFORCED THE EASTERLY FLOW. MARGINAL VERTICAL SHEAR AND DECENT INSTABILITY COULD RESULT IN A FEW THUNDERSTORMS CONTAINING NEAR-SEVERE/SEVERE HAIL OVER EASTERN OTERO AND HUDSPETH COUNTIES THIS EVENING. MOISTURE DEEPENS OVER MOST OF THE AREA TONIGHT AND THURSDAY WITH THE THUNDERSTORM RISK EXPANDING TO COVER THE MOST OF THE CWA. COVERAGE WILL DEPEND A GREAT DEAL ON THE AMOUNT OF HELP GIVEN BY STORM OUTFLOWS OVER EASTERN PORTIONS TONIGHT. BEST CHANCE FOR STORMS WILL BE THURSDAY AFTERNOON/NIGHT WITH LOCALLY MODERATE/HEAVY RAINFALL AMOUNTS AS PWS APPROACH 1.25 INCHES. AS UPPER HIGH MOVES TO FOUR CORNERS REGION OVER THE WEEKEND... SURFACE FLOW BECOMES WEAK. THIS WILL ALLOW FOR A CERTAIN AMOUNT OF MOISTURE RECYCLING HOWEVER CAPPING UNDER THE UPPER HIGH SHOULD PRETTY MUCH LIMIT THUNDERSTORMS AFTER SATURDAY. TEMPERATURES WILL COOL TO NEAR NORMAL READINGS FOR THURSDAY AND FRIDAY BUT WILL INCH UP TOWARD TRIPLE DIGITS OVER THE LOWLANDS BY MIDWEEK. && .AVIATION...01/00Z-02/00Z VFR CONDITIONS THE NEXT 24 HOURS. ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING FROM KABQ TO KONM AND IN THE VICINITY OF KELP...MAINLY SOUTH AND EAST OF KELP. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 69 90 69 91 68 / 10 20 30 10 10 SIERRA BLANCA TX 58 82 57 83 59 / 30 30 30 10 10 LAS CRUCES 65 89 64 90 64 / 10 20 30 10 10 ALAMOGORDO 64 87 63 91 63 / 30 30 30 10 10 CLOUDCROFT 44 65 41 65 42 / 30 30 20 10 20 TRUTH OR CONSEQUENCES 62 92 64 90 63 / 10 20 40 10 10 SILVER CITY 54 85 53 81 55 / 0 10 30 10 10 DEMING 61 94 61 92 60 / 10 10 30 10 10 LORDSBURG 56 96 61 94 59 / 0 10 20 10 10 && .EPZ WATCHES/WARNINGS/ADVISORIES... 02/21
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 603 AM MDT WED MAY 31 2006 NMZ022>025-030>032-TXZ055-056-011215- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 603 AM MDT WED MAY 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY INCREASING MOISTURE WILL COMBINE WITH DAYTIME HEATING TO GIVE US ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS...ISOLATED STORMS MAY PRODUCE EXCESSIVE RAINFALL. WE WILL BEGIN TO DRY OUT FOR THE WEEKEND INTO THE FIRST PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 204 PM MDT WED MAY 31 2006 TXZ055-056-312200- EL PASO-HUDSPETH- OUTFLOWS FROM STRONG THUNDERSTORMS MOVING SLOWLY WESTWARD OVER THE NEXT COUPLE OF HOURS WILL PUSH THROUGH PORTIONS OF WESTERN HUDSPETH AND SOUTHERN EL PASO COUNTIES...REACHING INTERSTATE 10 BETWEEN 230 AND 3 PM THIS AFTERNOON. SHOULD THESE STORMS MANAGE TO PUSH INTO THE AREA...PERSONS IN EL PASO AND HUDSPETH COUNTIES SHOULD ALSO BE ALERT OF THE POTENTIAL FOR FREQUENT LIGHTNING...SMALL HAIL...AND HEAVY RAINFALL. PIEPER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 315 PM MDT WED MAY 31 2006 NMZ024-025-TXZ055-056-010015- EL PASO-HUDSPETH-SOUTHERN SACRAMENTO MOUNTAINS-TULAROSA BASIN/SOUTHERN DESERT- STORMS DEVELOPING OVER PORTIONS OF EL PASO...HUDSPETH...AND OTERO COUNTIES THROUGH 6 PM THIS AFTERNOON WILL BE SLOW-MOVERS...DRIFTING TO THE EAST AND NORTHEAST. WIND GUSTS UP TO 50 MPH...FREQUENT LIGHTNING...AND HAIL ARE POSSIBLE WITH ANY OF THESE STORMS. ALSO...DUE TO THEIR SLOW MOVEMENT...HEAVY RAINFALL...WITH RATES OF AROUND ONE INCH PER HOUR ARE POSSIBLE. PIEPER
The El Paso radar (KEPZ), 54 km away, was scanning. The volume nearest the first event began at 22:30 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5512753.